# SDR SWAA2022093048201

- Difficulty date: August 31, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE VERTICAL FIN L/E 322B INTERNAL SURFACE LOWER SECTION DISBONDED. (18-045) / [01] BONDED LOWER INTERNAL SECTION OF VERTICAL FIN L/E AS PER AMM 51-31-00-390-803;[02] VERIFIED STEP 1.
